MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT385
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that a ventilator alarmed for "disconnection of the tubing" of an rt385 adult ventilator circuit dual heated with evaqua technology.There was no patient harm reported.
 
Event or Problem Description
A healthcare facility in china reported that, during patient use, a ventilator alarmed for "disconnection of the tubing" of an rt385 adult ventilator circuit dual heated with evaqua technology.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt385 breathing circuit was not returned to fisher & paykel healthcare new zealand for evaluation.Our evaluation is therefore based on the photographs and the information provided by the healthcare facility, and our knowledge of the product.Results: the heatlhcare facility additionally reported that the device passed the ventilator pre-use check.Review of the provided information and photographs could not identify the cause of the reported event.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported issue or determine the cause of the reported event.All rt385 adult dual-heated evaqua2 breathing circuit are visually inspected, as well as pressure and flow tested during production, and those that fail the test are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt385 adult dual-heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23720845
Report Number9611451-2025-01834
Device Sequence Number16039731
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2103771184(11)250515
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2103771184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/14/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR MINDRAY SV350.; VENTILATOR MINDRAY SV350.
Patient SexUnknown